Alert archive / Louisiana / Tornado Warnings in 2015

Tornado Warning 61, NWS Shreveport, LA

June 18, 2015Claiborne Parish, Webster Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Jun 18, 2015, 7:57 AM CDT for Claiborne Parish, Webster Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 7:57 AM CDT (12:57 UTC)
Expired
Jun 18, 2015, 8:19 AM CDT
In force
22 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Claiborne Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 63 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.0 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1200 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1200 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

183 
WFUS54 KSHV 181257
TORSHV
LAC027-119-181330-
/O.NEW.KSHV.TO.W.0061.150618T1257Z-150618T1330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 AM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA...
  NORTHEASTERN WEBSTER PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 830 AM CDT
    
* AT 757 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MINDEN...MOVING NORTHEAST AT 20 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HOMER AROUND 830 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
EVERGREEN AND LETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3263 9330 3265 9334 3291 9330 3280 9303
TIME...MOT...LOC 1257Z 213DEG 15KT 3267 9329 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

09
2 follow-up statements
951 
WWUS54 KSHV 181307
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 AM CDT THU JUN 18 2015

LAC027-119-181330-
/O.CON.KSHV.TO.W.0061.000000T0000Z-150618T1330Z/
CLAIBORNE LA-WEBSTER LA-
807 AM CDT THU JUN 18 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR WEST
CENTRAL CLAIBORNE AND NORTHEASTERN WEBSTER PARISHES...
    
AT 807 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF MINDEN...MOVING NORTHEAST AT 25 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  HOMER AROUND 830 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
EVERGREEN AND LETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3269 9324 3272 9330 3291 9330 3280 9303
TIME...MOT...LOC 1307Z 210DEG 23KT 3273 9325 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

09
560 
WWUS54 KSHV 181319
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
819 AM CDT THU JUN 18 2015

LAC027-119-181328-
/O.CAN.KSHV.TO.W.0061.000000T0000Z-150618T1330Z/
CLAIBORNE LA-WEBSTER LA-
819 AM CDT THU JUN 18 2015

...THE TORNADO WARNING FOR WEST CENTRAL CLAIBORNE AND NORTHEASTERN
WEBSTER PARISHES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3269 9324 3272 9330 3291 9330 3280 9303
TIME...MOT...LOC 1316Z 213DEG 15KT 3277 9322 

$$

09

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 18, 6:26 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 18, 6:26 AM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015

.DISCUSSION...
SHWRS/TSTMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL
WILL CONTINUE TO AFFECT THE REGION THROUGH THE PD. LOW CIGS/VSBYS
WILL BE POSSIBLE IN THE VC OF ANY CONVECTION...BUT OTHERWISE...WE
SHOULD SEE VFR CONDITIONS FROM ABOUT MID MORNING TODAY THROUGH
EARLY THURSDAY MORNING. EXPECT SLY WINDS SUSTAINED AT AROUND 12-18
KTS WITH HIGHER GUSTS THROUGHOUT MUCH OF THE PD. /12/

&&

.PREV DISCUSSION... /ISSUED 520 AM CDT THU JUN 18 2015/

DISCUSSION...
THE REMNANTS OF BILL IS RIGHT OVER THE NORTHEAST CORNER OF LAKE
TEXOMA WITH SIGNIFICANT RUNOFF TO OCCUR TODAY WITH WRAP AROUND
ACTIVITY STILL IN PROGRESS. THE LAKE LEVEL IS ONLY ABOUT A FOOT
FROM THE SPILLWAY AND ANOTHER CREST WILL BE DETERMINED AND WORKING
DOWN STREAM AS RELEASES MAY BE ENHANCED BY ANOTHER SPILL. BILL IS
SLOWLY MOVING NNE AT 10 MPH PER THE LATEST WPC ADVISORY. WINDS ARE
ONLY 25 MPH SUSTAINED...BUT EFFECTIVELY WRAPPING UP THE MOIST
TROPICAL CONNECTION THAT IS DRAPED AROUND OVER THE ARKLATEX INTO
THE COASTAL BEND. THE MODELS ARE CONSISTENT...BUT APPEAR TO LACK
FOCUS CONSIDERING THE RADAR TRENDS OVER THE LAST COUPLE OF HOURS.
THE HRRR IS LOOKING GOOD TO START WITH RAPID REFRESH AND WEAKENS
THE CURRENT FOCUS AND REDEVELOPS LATER THIS MORNING FROM SOUTH OF
TYLER...TO NEAR TEXARKANA. EITHER WAY...HEATING WILL BE A PLAYER
AND EVEN THE HRRR MAY BE OFF AS CURRENT ACTIVITY WILL LIKELY GUST
OUT INTO THE WARMER AREAS. RECOVERY OF RAIN AREAS WILL BE MUCH
QUICKER THAN NORMAL WITH LOCALLY HEAVY RAIN LIKELY FOR ALMOST
ANYWHERE WITH MODEST CAPE IN THIS SUPER RICH TROPICAL CONNECTION
THAT IS FUNNELING IN OVER THE AREA.

THE WATER VAPOR SHOWS A DRY SLOT OF AIR THAT IS ESTABLISHED OVER
SE OK WHICH COULD BE A BACK EDGE FOR DEVELOPMENT AS THE
CIRCULATION SLOWLY MOVES EASTWARD...BUT THE WRAP AROUND MAY KEEP
TO OUR NORTH. ALSO TO NOTE...IS A LARGE DRY AIR PUSH ACROSS THE
NORTHERN GULF UNDER THE BERMUDA RIDGE WITH A RESULTING SHARP SHEAR
AXIS EXTENDING FROM THE TEXAS COASTAL BEND UP TO NEAR MEMPHIS.

THIS IS A DANGEROUS SITUATION WITH ALL THE HIGH WATER IS
PLACE...RECENT RAINFALL...WHAT IS ON RADAR NOW AND WHAT WILL
LIKELY BE DEVELOPING WITH EVEN LIMITED HEATING. THE FLOOD WATCH
HAS BEEN EXPANDED FOR THE ENTIRE FOUR STATE AREA UNTIL EARLY THIS
EVENING. THIS COULD EVEN BE NEEDED BEYOND THAT TIME DEPENDING ON
PROGRESSION OF BILL AND THE TROPICAL CONNECTION LOCATIONS TOWARD
SUNDOWN. BILLS CORE WILL KEEP ACTIVITY TIGHT TONIGHT AND THEN THE
POTENTIAL FOR THE SHEAR AXIS TO REMAIN OVER THE AREA TO SOME
DEGREE OVERNIGHT. WE COULD SEE RAIN TOTALS TODAY AND OVERALL EVENT
TOTALS GIVE US A VERY WET MONTH DESPITE THE DRY START. THIS ALONG
WITH A VERY SWOLLEN SYSTEM OF LAKES...BAYOUS...RIVERS AND
BACKWATER INTO THE EARLY PART OF SUMMER. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  75  90  75 /  80  30  30  10
MLU  87  75  91  74 /  30  20  30  10
DEQ  80  72  85  72 /  80  80  40  20
TXK  84  74  89  75 /  70  60  40  20
ELD  85  74  88  74 /  50  40  40  20
TYR  85  74  89  74 /  70  40  30  10
GGG  85  75  90  74 /  60  40  30  10
LFK  86  75  90  74 /  80  20  40  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059-060-070.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138.

&&

12
Hazardous weather outlook, Jun 18, 6:29 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 AM CDT THU JUN 18 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191130-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
629 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...NORTH
LOUISIANA...EAST AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THIS MORNING AND EVEN FURTHER DEVELOP THIS AFTERNOON
WITH HEATING. THIS TROPICAL AIR IS VERY MOIST WITH HEAVY RAINFALL
AND POSSIBLE FLASH FLOODING DUE TO ALREADY HIGH WATER IN PLACES
THROUGH TODAY. IN ADDITION...SOME OF THE CLUSTERS AND BOWS OF
THUNDERSTORMS MAY BRING DAMAGING WINDS AND WEAK TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE CHANCE FOR SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY IN THE WAKE OF BILL. THEN ONLY ISOLATED...MAINLY LATE DAY
ACTIVITY...COULD BE POSSIBLE DUE TO THE HEAT AND HUMIDITY. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS MAY BE NEEDED TODAY...MAINLY FOR
FLASH FLOODING OF EVEN NEW AREAS UNDER THESE CONDITIONS.

24

In the hours before

Special weather statement, Jun 18, 3:48 AM CDT, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CDT THU JUN 18 2015

LAZ010-017-TXZ153-180945-
DE SOTO LA-SABINE LA-SHELBY TX-
348 AM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...SOUTHERN DE
SOTO PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY
COUNTIES UNTIL 445 AM CDT...

AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...HUXLEY...SOUTH MANSFIELD...GRAND CANE...STANLEY...
CARMEL...PELICAN...EVELYN...RAMBIN AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3170 9394 3183 9409 3222 9369 3195 9341
TIME...MOT...LOC 0847Z 224DEG 24KT 3183 9395

06
Local storm report, Jun 18, 6:26 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     FLASH FLOOD      CENTER                  31.79N  94.18W
06/18/2015                   SHELBY             TX   LAW ENFORCEMENT

            HIGHWAY 96S BEING REROUTED DUE TO FLASH FLOODING...
            HIGHWAY 87S AND HIGHWAY 7E WATER OVER ROADWAY IN SOME
            AREAS.

&&

EVENT NUMBER SHV1500597

MDV
Local storm report, Jun 18, 7:19 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
719 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
06/18/2015                   CADDO              LA   NWS EMPLOYEE

            WATER OVER THE ROAD AT 70TH STREET AND HOLLYWOOD...COOP
            OBSERVER REPORTED FLASH FLOODING IN SOUTHERN HILLS AREA
            AS WELL.

&&

EVENT NUMBER SHV1500598

MDV
Local storm report, Jun 18, 7:41 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
741 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     FLASH FLOOD      SHREVEPORT              32.47N  93.80W
06/18/2015                   CADDO              LA   NWS EMPLOYEE

            WATER PONDING ON PINES ROAD SOUTH OF 70TH
            STREET...WATER OVER DEANS ROAD FORCING CAR TO TURN
            AROUND.

&&

EVENT NUMBER SHV1500599

MDV
Local storm report, Jun 18, 7:49 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     TSTM WND DMG     SHREVEPORT              32.47N  93.80W
06/18/2015                   CADDO              LA   NWS EMPLOYEE

            LARGE TREE DOWN ACROSS GREEN TERRACE ROAD IN SOUTH
            SHREVEPORT

&&

EVENT NUMBER SHV1500600

MDV

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:07 PM CDTSpecial Weather StatementSHVUnion53 min
Jun 17, 9:34 PM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more21 hr
Jun 18, 12:39 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Sabine, Winn6 hr
Jun 18, 3:48 AM CDTSpecial Weather StatementSHVDe Soto57 min
Jun 18, 4:29 AM CDTTornado WarningSHVDe Soto, Sabine46 min
Jun 18, 5:13 AM CDTTornado WarningSHVDe Soto47 min
Jun 18, 5:37 AM CDTTornado WarningSHVBossier, Caddo, De Soto, Red River38 min
Jun 18, 6:12 AM CDTTornado WarningSHVBossier, Webster24 min
Jun 18, 6:34 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto, Webster6 hr
Jun 18, 6:45 AM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster3 min
Jun 18, 6:47 AM CDTTornado WarningSHVBossier, Caddo, De Soto15 min
Jun 18, 6:50 AM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto29 min
Jun 18, 11:20 AM CDTRiver Flood WarningSHVWebster5 days
Jun 18, 1:20 PM CDTRiver Flood WarningSHVBienville, Bossier7 days

Nearby

Tornado Warnings in Louisiana, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.